Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Operador")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 25067

  • Page / 1003

Export

Selection :

  • and

Continuité de certains opérateurs intégraux singuliers sur les espaces de BesovMoussai, Madani; Bourdaud, Gérard.1987, 78 p.Thesis

Solvability in distributions for a class of singular differential operators. IITAHARA, H.Proceedings of the Japan Academy. Series A Mathematical sciences. 1988, Vol 64, Num 9, pp 318-321, issn 0386-2194Article

Distorted Hankel integral operatorsALEKSANDROV, A. B; PELLER, V. V.Indiana University mathematics journal. 2004, Vol 53, Num 4, pp 925-940, issn 0022-2518, 16 p.Article

Eigenvalues below the essential spectra of singular elliptic operatorsEVANS, W. D; LEWIS, R. T.Transactions of the American Mathematical Society. 1986, Vol 297, Num 1, pp 197-222, issn 0002-9947Article

Certain singular integral operators revisitedJUBERG, R. K.Applicable analysis (Print). 1988, Vol 27, Num 1-3, pp 125-132, issn 0003-6811Article

A uniqueness set for linear partial differential operators of the second orderWADA, R.Funkcialaj Ekvacioj. 1988, Vol 31, Num 2, pp 241-248, issn 0532-8721Article

Commuting pairs of linear ordinary differential operators of orders four and sixGRUNBAUM, F. A.Physica. D. 1988, Vol 31, Num 3, pp 424-433, issn 0167-2789Article

Polynomial growth estimates for multilinear singular integral operatorsCHRIST, M; JOURNE, J.-L.Acta mathematica. 1987, Vol 159, Num 1-2, pp 51-80, issn 0001-5962Article

On a closed range property of a linear differential operatorKAWAI, T; TAKEI, Y.Proceedings of the Japan Academy. Series A Mathematical sciences. 1986, Vol 62, Num 10, pp 386-388, issn 0386-2194Article

On weighted HP boundedness of C-Z type singular integral operatorsKUANG JICHANG.Journal of mathematical analysis and applications. 1996, Vol 197, Num 3, pp 864-874, issn 0022-247XArticle

Wave operator bounds for one-dimensional Schrödinger operators with singular potentials and applicationsDUCHENE, Vincent; MARZUOLA, Jeremy L; WEINSTEIN, Michael I et al.Journal of mathematical physics. 2011, Vol 52, Num 1, issn 0022-2488, 013505.1-013505.17Article

Linear elliptic eigenvalue problems involving an indefinite weightFAIERMAN, M; ROACH, G. F.Journal of mathematical analysis and applications. 1987, Vol 126, Num 2, pp 516-528, issn 0022-247XArticle

Hp- and Lp-variants of multiparameter Calderón-Zygmund theoryCARBERY, A; SEEGER, A.Transactions of the American Mathematical Society. 1992, Vol 334, Num 2, pp 719-747, issn 0002-9947Article

Cyclic cocycles, renormalization and eta-invariantsDOUGLAS, R. G; HURDER, S; KAMINKER, J et al.Inventiones mathematicae. 1991, Vol 103, Num 1, pp 101-179, issn 0020-9910, 79 p.Article

ON THE APPROXIMATION OF ISOLATED EIGENVALUES OF ORDINARY DIFFERENTIAL OPERATORSTESCHL, Gerald.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 7, pp 2473-2476, issn 0002-9939, 4 p.Article

Wave operators and similarity of certain non-normal one-parameter groupsVAN WINTER, C.Integral equations and operator theory. 1987, Vol 10, Num 1, pp 96-139, issn 0378-620XArticle

The limiting absorption principle for partial differential operatorsBEN-ARTZI, M; DEVINATZ, A.Memoirs of the American Mathematical Society. 1987, Vol 66, Num 364, issn 0065-9266, IV-70 pSerial Issue

Nonisotropic strongly singular integral operatorsSHAYYA, Bassam.Transactions of the American Mathematical Society. 2002, Vol 354, Num 12, pp 4893-4907, issn 0002-9947, 15 p.Article

A note on a collectively compact approximation for weakly singular integral operatorsLARGILLIER, A; LEVET, M.Applied mathematics letters. 1993, Vol 6, Num 4, pp 87-90, issn 0893-9659Article

Harmonic spaces associated with parabolic and elliptic differential operatorsKRÖGER, P.Mathematische Annalen. 1989, Vol 285, Num 3, pp 393-403, issn 0025-5831, 11 p.Article

On Dirichlet's principle and its applicationsRODRIGUEZ-SALINAS, B.Journal of mathematical analysis and applications. 1998, Vol 223, Num 1, pp 9-29, issn 0022-247XArticle

On a conjecture of Cotlar and Sadosky on multidimensional Hankel operatorsBAKONYI, M; TIMOTIN, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 10, pp 1071-1075, issn 0764-4442Article

Examples of global normal forms for some simple nonlinear integral operatorsMANDHYAN, I.Nonlinear analysis. 1989, Vol 13, Num 9, pp 1057-1066, issn 0362-546XArticle

Some approximation formula for stochastic eigenvaluesBARNES, D. C.SIAM journal on mathematical analysis. 1987, Vol 18, Num 4, pp 933-940, issn 0036-1410Article

Nonclassical multidimensional singular integral operators on R+n+1SCHNEIDER, R.Integral equations and operator theory. 1990, Vol 13, Num 1, pp 104-131, issn 0378-620XArticle

  • Page / 1003